# SDR CA000925005

- Difficulty date: July 31, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 20,971 hours
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: MC815AS1
- Condition: Stuck
- Location: Motor Controller
- Component: Motor Controller
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT WHEN SELECTED.  (X)
